A generalization of a theorem stated by V. A. Ambartsumyan
Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1259-1262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_6_a3,
author = {N. V. Kuznetsov},
title = {A generalization of a theorem stated by {V.} {A.~Ambartsumyan}},
journal = {Doklady Akademii Nauk},
pages = {1259--1262},
year = {1962},
volume = {146},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a3/}
}
N. V. Kuznetsov. A generalization of a theorem stated by V. A. Ambartsumyan. Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1259-1262. http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a3/